On a Problem of D'Atri and Nickerson.
Aequationes mathematicae, Tome 11 (1974), pp. 57-67
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1974__11_136435,
author = {R.T. Bumby},
title = {On a {Problem} of {D'Atri} and {Nickerson.}},
journal = {Aequationes mathematicae},
pages = {57--67},
year = {1974},
volume = {11},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AM2_1974__11_136435/}
}
R.T. Bumby. On a Problem of D'Atri and Nickerson.. Aequationes mathematicae, Tome 11 (1974), pp. 57-67. http://geodesic.mathdoc.fr/item/AM2_1974__11_136435/